# SDR SIMA20190706001

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 36,290 hours, 33,513 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT ENG1-2 REV DISAGREE AND LG AIR/GND FAIL MESSAGES PRESENTED. MESSAGES REMAINED ON THE ENTIRE FLIGHT. C/A-UPON A/C ARRIVAL FOUND NOSE LANDING GEAR TO BE BOTTOMED OUT, SERVICED NOSE LANDING GEAR IAW AMM 32-20-01. NO LEAKS NOTED OPC GOOD.
